MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 1008299
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device: model number/catalog number 720182-01, serial number (b)(4), batch/lot number 178272008, gtin (b)(4).Model/catalog description reservoir flat 100 ml, expiration date 06/21/2022, manufacturer date 06/21/2017.
 
Event or Problem Description
It was reported that the patient presented with thinning of the penis and an inflated implant without axial stiffness with a fold in the middle resulting in a nonfunctional penis new scheduled surgery and the procedure will be the reconstruction of the cavernous bodies and exchange of penile prosthesis.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8663239
Report Number2183959-2019-63627
Device Sequence Number13982761
Product Code FHW
UDI-Device Identifier00878953005713
UDI-Public00878953005713
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/18/2018
Device Model Number1008299
Device Catalogue Number1008299
Device Lot Number839720004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date06/03/2019
Patient Sequence Number1
Patient Age46 YR